Panic attacks effect of Seroquel

We have 791 consumer reports for Seroquel. Panic attacks effect occurred in 1%.

Patients statistics on Panic attacks side effect for Seroquel

Female
Male

Average weight in Lbs
131.73
181.88

Average height in Ft
5′ 5″
6′

Average age
33
30

Seroquel Circle Diagram 7 consumers of 791 reported about Panic attacks

  1. James C. Willoughby says:
    3.5 rating

    After discontinuing the dose of 400mg / day, severe sleep disturbances and cramps occurred (I could only sleep every 2 days), then went on panic pain and obsessive-compulsive attacks.Now, almost a week after weaning, I often have tremors, often very anxious and take natural sedatives otherwise I would not endure this condition.

  2. Shirley R. Strode says:
    4.0 rating

    Seroquel for Mania; Mood swings

    hallihallo 🙂 I got seroquel prolong in my clinic stay, initially in the dose strength 50mg! I immediately got the above-mentioned signs, which became worse by increasing the dosage to increase the dose! With me every 2-3 days in 50mg steps increased! Until I reached 300mg! I interrupted the seroquel therapy because the side effects were unbearable! Target would have been about 600mg which would not have had a positive impact on me! the worst under seroquel prolong for me was the dazed or the confusion state, because I ran 2 times unintentionally against the door (hospital) and 3 times against a glass door! which was no longer solemn for me because the blue-purple-yellow spots were visible for almost 3 weeks! (The medication would have been intended for me about 1 year, but then I would certainly have no driver’s license in this permanent state! No matter what the doctors say, I would not have dared in this condition !!!: D) I got 2 Panic attacks by seroquel. (my first and hopefully last) in short I increased within a month about 12kg and could save me from almost no food cravings! I ate and I did not know if I had eaten, how much, how long, etc. I did not feel any saturation, I ate rations (mostly vegetables) and did not get satiety! on the subject of paptieneten and seroquel prolong. I had a girl on station that got seroquel because of self-harm and suicidal thoughts. she got 100mg seroquel prolong in the evening and in the morning cipralex. cipralex in the morning, therefore, because seroquel inhibits the serotonin intake and therefore the gift of cipralex to the mood! She reported panic attacks since taking! I also had a young boy on the ward who got seroquel because of social phobia, anxiety and depression. He in turn noticed nothing except concentration difficulty or deterioration, misting and fatigue! At home he got his doctor in 100mg steps (daily) seroquel up to a maximum dose of 600mg! He still did not notice much! It should be noted, however, that he is about 1.80m tall and weighs well over 100kg! my conclusion seroquel is mainly applied to: – schizophrenia – anxiety – mood changes (mania) …. I think the drug, in my opinion, feeble-minded because the effect of ergerlete should according to senior physicians and ward physician should be the humiliation! logically that one does not hear voices in schizophrenia and has fantasies when one is drenched! or, for example, with anxiety states that is also logical that you have only mitigated because by fogging you do not notice what happens! and in manie and mood changes I am also aware that this is suppressed by seroquel. because when you are fogged you can not get into the position of being hyperactive! I think everyone should have their own experience with it, because everyone has a different effect on the drug! I will certainly not take it let alone recommend it! LG loui

  3. Marcus R. Trujillo says:
    3.0 rating

    Have been taking Seroquel for almost 2 years now. initially tolerated, but recently so often heart problems and have therefore discontinued the drug! In case of panic attacks always take Temesta to calm down! Also take Zeldox and Zoldem! I am really despairing, these withdrawal symptoms are no longer enough!

    Side effects: Panic attacks
  4. Ana G. Howard says:
    4.5 rating

    I woke up the night and saw silhouettes and open windows that were closed. Then I got this medicine. Initially 50 mg, later 200 evenings. Have it discontinued from morning to morning because I have got extreme heart racing, nightmares and an extremely unpleasant feeling of hunger. I had to lie down immediately, because it literally forced me to my knees and blackened my vision. It became so violent later that I constantly felt my heart explode, causing panic attacks. Once I got so much into a panic attack that I lost consciousness. After that, I never resorted to this drug again, although I was convinced I needed it. Misconception! Even if I needed some time to fall asleep in the evening and my day post-cycle was completely twisted, today I feel much better. The silhouettes were a one-time incident. My current psychiatrist could only shake his head. Unbelievable how fast this drug is prescribed. With every little thing. There are certainly cases where the drug is helpful. Unfortunately, I was unlucky, but the side effects are not to be underestimated. Please be careful with this chemistry. All the best